OTTAWA, April 1, 2017 /CNW/ -
IssuePfizer Canada, in consultation with Health Canada, is voluntarily recallingone lot of EpiPen auto-injector and one lot of EpiPen Jr. auto-injector. The recalled devices may contain a defective part that may result in the auto-injector failing to activate or requiring increased force to activate.
This recall is being
EpiPen/EpiPen Jr. auto-injectors are used to deliver an emergency treatment of adrenaline (epinephrine) to patients who are at risk or have a history of serious allergic reactions (anaphylaxis). Failure of the auto-injector to activate may result in patients not receiving the required dose of adrenaline (epinephrine), resulting in the worsening of symptoms of anaphylaxis or anaphylactic reactions, which could be life threatening.
Who is affected
What consumers should do
What Health Canada is doingHealth Canada is monitoring the company's recall. If new safety information is identified, Health Canada will take appropriate action and inform Canadians.
For more informationStay connected with Health Canada and receive the latest advisories and product recalls using social media tools.
Également disponible en français
SOURCE Health Canada
Subscribe to our Free Newsletters!
Cyanosis is the bluish or purplish discoloration of the skin and mucus membranes due to lack of ...
Find out about travel shots or vaccination before you travel to your destination country. Travel ...
Hay fever is caused by allergy to pollen and is characterized by runny or blocked nose, sneezing, ...View All